Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 209-224
http://dx.doi.org/10.1155/S0161171293000262

A center of a polytope: An expository review and a parallel implementation

Department of Applied Mathematics, Florida Institute of Technology, Melbourne, FL 32901, USA

Received 1 March 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Sen, Hongwei Du, and D. W. Fausett, “A center of a polytope: An expository review and a parallel implementation,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 209-224, 1993. doi:10.1155/S0161171293000262